# SDR AALA2019112659021

- Difficulty date: November 23, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Airbus A321-231
- Aircraft serial: 7046
- Aircraft time: 11,072 hours, 4,118 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: D2121017800411
- Condition: Damaged
- Location: E/E Ventilation
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS LOUD POP DURING CLIMB-OUT  6 - 7  K  / SHORTLY  AFTER  VENT BLOWER ECAM DIRECTING BLOWER OVRD / CABIN WOULD NOT PRESSURIZE / EMERGENCY DESENT INITIATED. EMERGENCY DECLARED. MAINTENANCE REPORTS AVIONICS VENTILATION DUCT WAS REPLACED. ALSO AVIONICS VENTILATION AIR INLET CHECK VALVE IAW AMM 21-26-42 AND 21-26-52.
